# SDR SWAA2024020940064

- Difficulty date: January 11, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727C TO BS767 RBL21 AND WL156 AFT CARGO COMPARTMENT 2023-786287<[01] TOOL USED THICKNESS GAGE PN:45MG; SN: 232017609; DUE DATE: 22-SEP-2024;[02] REPLACED SUPPORT ZEE LOC BS727+4 INCHES TO BS767 RBL 21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 146A7500 SH85 REV. A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ZEE LOC BS727+4 INCHES TO BS767 RBL 21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 146A7500 SH85 REV. A. SEE INDIVIDUAL SIGN OFF BELOW.
